MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HUBER PLUS 20G X .5"; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS HUBER PLUS 20G X .5"; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of recv2982 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (recv2982) have been reported from the same facility in australia.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported that the extension tubing hub of the huber port access needle is cracking and leaking chemotherapy.No injury to patient.It was stated two from this batch have done this.This report addresses the first device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak was inconclusive due to poor sample condition.Twenty-five sealed 20 ga x 0.5 in huber plus infusion sets were returned for investigation.The packaging information showed lot: recv2982.The samples were opened and functionally tested.An iso complaint taper gauge was used on the luer hubs and were found to be within specification.The infusion sets were then flushed and pressurized with water using a 12 ml syringe and no leaks or damage was observed.Since no apparent issues were observed on the returned lot samples, the complaint is inconclusive a lot history review (lhr) of recv2982 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (recv2982) have been reported from the same facility in (b)(6).

Brand Name
HUBER PLUS 20G X .5"
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8346223
Report Number3006260740-2019-00293
Device Sequence Number2285038
Product Code FPA
UDI-Device Identifier00801741065576
UDI-Public(01)00801741065576
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012005
Device Lot NumberRECV2982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Event Location Hospital
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1